back to author index
   
title:
 
Singular Scattering Matrices
publication:
 
JNMP
volume-issue:   12 - Supplement 1
pages:   43 - 49
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2005.12.s1.4 (how to use a DOI)
author(s):
 
David ATKINSON
publication date:
 
January 2005
abstract:
 
A nonlinear integrodifferential equation is solved by the methods of S-matrix theory. The technique is shown to be applicable to situations in which the effective potential is singular.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: